Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I had stopped taking my birth control after the pharmacy changed my prescription from Yaz to Gianvi. But I recently found out that I can get Yaz from Walgreens and not the generic like Cvs was making me get =D so I'm back on Yaz, because even though after stopping bcp my skin did clear still I wasn't just using Yaz for my skin, so I can still have the benefits from Yaz for everything else and my skin.....

Hopefully Yaz will adjust quickly since I wasn't off it long and goes back to keeping my chin and cheeks clear, and keeping my periods light and painless...

Share this post


Link to post
Share on other sites
So.. your skin didn't freak out after being off it? How long were you off it for?

I was off it for about 2 weeks, and my skin LOVED being off of it. All the breakouts I had gotten from taking the generic cleared in a few days after stopping it.....my skin isn't too happy I started taking the pills again so I think I should try vitamins that help with periods or something since my skin was better, my moods, just everything...I'm finally noticing the difference from the two weeks I was off of the pill since I've been back on it for two weeks....

Share this post


Link to post
Share on other sites

I know. I'm looking forward to seeing how my body reacts being off the pill. I don't even remember how I felt off it. I know right now being on it. I'm always tired and I'm constantly in a negative mood. I don't like that.

Share this post


Link to post
Share on other sites
I know. I'm looking forward to seeing how my body reacts being off the pill. I don't even remember how I felt off it. I know right now being on it. I'm always tired and I'm constantly in a negative mood. I don't like that.

I didn't really notice the moods until I was off the pills...then I could tell that all my b*tchness wasn't actually me...and things that would have made me an emotional wreck while I was on it, didn't while I was off. And I've noticed since being on it, I haven't gained weight but I feel bloated so my clothes feel too tight, but I "lost" 2 pounds usually my weight is 102-110 and it still is in that range but I feel so fat and I just recently connected that to the pills.

Share this post


Link to post
Share on other sites

ew. Yeah. I know. I feel like I always have a bloated stomach. Like a poop pouch. hahhaha. Speaking of that. Were your bowel movements better when you were off those two weeks? I know gross. But I strongly believe there is a link to acne and our bowels. hahha. I think the pill dries everything up so it's harder to digest food properly, I don't know but that's a theory!

Share this post


Link to post
Share on other sites
ew. Yeah. I know. I feel like I always have a bloated stomach. Like a poop pouch. hahhaha. Speaking of that. Were your bowel movements better when you were off those two weeks? I know gross. But I strongly believe there is a link to acne and our bowels. hahha. I think the pill dries everything up so it's harder to digest food properly, I don't know but that's a theory!

i didn't notice lol

Share this post


Link to post
Share on other sites
yaz is evil! don't take it! my skin was awesome before going on it and still awesome while i was on it but about 4 months after i went off it my skin went CRAZY! horrible breakouts on my forehead and BACKNE! so gross!!! its been 10 months since i've been off yaz now and the breakouts and backne are done but my forehead is still a little greasy. the reason i went off yaz is because i started losing my hair!!! a few months after i went off yaz that problem stopped. yaz is an evil evil little pill! it also made me retain more water weight and my periods are still totally irregular. before yaz i was always regular. i have had 1 period in six months. CRAZY YAZ! DON'T start yaz! or if you're on it, get off it.

Share this post


Link to post
Share on other sites
yaz is evil! don't take it! my skin was awesome before going on it and still awesome while i was on it but about 4 months after i went off it my skin went CRAZY! horrible breakouts on my forehead and BACKNE! so gross!!! its been 10 months since i've been off yaz now and the breakouts and backne are done but my forehead is still a little greasy. the reason i went off yaz is because i started losing my hair!!! a few months after i went off yaz that problem stopped. yaz is an evil evil little pill! it also made me retain more water weight and my periods are still totally irregular. before yaz i was always regular. i have had 1 period in six months. CRAZY YAZ! DON'T start yaz! or if you're on it, get off it.

I was taking Yaz for 3 months with no problems at all, the generic made me breakout, and now being back on it I still haven't noticed any problems with it. I had horrible skin before I got on it and decent skin while on it, I've had irregular periods my whole life, Yaz keeps them regular which my previous bcp didn't.

You have to remember that everybody is different so everyone reacts to pills differently. For you Yaz may have been hell but for me its great. I haven't gained weight although recently I've felt water bloated but thats finally fading and I've never had an oily skin problem ever in fact I've always had dry skin.

Share this post


Link to post
Share on other sites

Hi! I'm about two months post-Accutane and I'm already have hormonal acne issues again. My dermatologist said that birth control (along with Epiduo) would be the next logical step for treating my acne. Right now, it's uninflamed and mild.

She gave me a small list of contraceptives to look into, and I think I'm leaning towards Yaz. Yaz contains ingredients which block androgens, and I feel that this, along with hormonal regulation, will be be the final push to keep my skin clear.

Were you on Yaz before to help with your acne, and did it? I see that you say it works better for you than the generic.

Thank you so much! I never looked into birth control because I figured I'd be home-free after Accutane.

Share this post


Link to post
Share on other sites
Hi! I'm about two months post-Accutane and I'm already have hormonal acne issues again. My dermatologist said that birth control (along with Epiduo) would be the next logical step for treating my acne. Right now, it's uninflamed and mild.

She gave me a small list of contraceptives to look into, and I think I'm leaning towards Yaz. Yaz contains ingredients which block androgens, and I feel that this, along with hormonal regulation, will be be the final push to keep my skin clear.

Were you on Yaz before to help with your acne, and did it? I see that you say it works better for you than the generic.

Thank you so much! I never looked into birth control because I figured I'd be home-free after Accutane.

I started birth control to help my acne. I started with Tri-Sprintec (generic Orth tri cylcen) which made my skin horrible. Then I switched to Yaz which I think helped my skin a little. No more breakouts around my period and after I finished my last pack (the give you 3 months at a time) my skin was basically clear. Then I started the generic and broke out again. I've now been on Yaz again for a month and I can't really say how my skin is doing because I'm taking antibiotics which might be good for you to take when you start birth control to help control any initial breakouts.

If you decide to take Yaz or Yasmin (there is a difference) be sure to get the name brand not the generic, if you can get a PACT card you can get them for free (Yaz is about $287 for the 3 months) just ask the doctor to put a note not to substitute so the pharmacy will give you the brand name....I would do that with any birth control generics have cheap fillers and don't work as well.

If you have any more questions I'll be glad to answer what I can, and look up anything I don't know =] goodluck hope bcp work for you

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×